# SDR A6WA2016102644521

- Difficulty date: October 24, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 31,182 hours, 30,032 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDSCREEN SUPPORT ANGLE AT BS 349, LBL 27-36 IS CORRODED
